# SDR ASOA201907207073

- Difficulty date: July 19, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 536
- Aircraft time: 41,367 hours, 31,945 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14501166607
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB I/B HINGE PIN LUGS STATIONARY BUSHING MIGRATED AND DAMAGED. REMOVED BUSHINGS AND REAMED TO 4TH REWORK AND INSTALLED NEW BUSHINGS.
